# SDR 9707169962

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valves
- Condition: Contaminated
- Location: Rt Wing Fuel Tnk
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EN ROUTE, PASSENGER REPORTED FUEL LEAKING FROM TRAILING EDGE OF RIGHT WING.  FUEL WAS TRANSFERRED FROM CENTER TO LEFT TANK.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED DEBRIS FROM CHECK VALVES, LEAK AND OPERATIONAL CHECK NORMAL.
